New LMI approach to analysis of linear systems with scheduling parameter - reduction to finite number of LMI conditions

Ryo Watanabe, Kenko Uchida, Masayuki Fujita

Research output: Chapter in Book/Report/Conference proceedingChapter

29 Citations (Scopus)

Abstract

In recent results on analysis and design of scheduled control for linear systems with scheduling parameter, parametrically-dependent LMI conditions characterize internal stability and L2 gain performance. In this article, parametrically-dependent LMI condition is reduced to finite number of parametrically-independent LMI conditions. By applying this approach, actual analysis and actual design of the scheduled control for linear systems with scheduling parameter can be feasible by means of finite number of computation.

Original languageEnglish
Title of host publicationProceedings of the IEEE Conference on Decision and Control
Editors Anon
Pages1663-1665
Number of pages3
Publication statusPublished - 1996 Dec 1
Externally publishedYes
EventProceedings of the 35th IEEE Conference on Decision and Control. Part 4 (of 4) - Kobe, Jpn
Duration: 1996 Dec 111996 Dec 13

Publication series

NameProceedings of the IEEE Conference on Decision and Control
Volume2
ISSN (Print)0191-2216

Other

OtherProceedings of the 35th IEEE Conference on Decision and Control. Part 4 (of 4)
CityKobe, Jpn
Period96/12/1196/12/13

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Modelling and Simulation
  • Control and Optimization

Fingerprint Dive into the research topics of 'New LMI approach to analysis of linear systems with scheduling parameter - reduction to finite number of LMI conditions'. Together they form a unique fingerprint.

Cite this